# SDR CA030704004

- Difficulty date: July 3, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 61,879 hours, 61,367 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 3008375
- Part serial: 18
- Condition: Failed
- Location: Anti Collision
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A, G

## Discrepancy

(CAN) WHILE CLIMING THROUGH 23,000 FT. THEY EXPERIENCED A RAPID DEPRESSURIZATION, LOSS OF CABIN PRESSURE (O2 MASKS WERE DONNED BY FLT CREW). CREW MANUALLY CLOSED OUTFLOW VALVE HOWEVER AIRCRAFT WOULD NOT PRESSURIZE. CREW REQUESTED DESCENT AND RETURN TO BASE - NO EMERGENCY WAS DECLARED. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTION REVEALED THE UPPER BEACON ASSEMBLY LIGHT MISSING - NO DAMAGE IN HOLE OR AIRFRAME. ASSEMBLY REPLACED AND AIRCRAFT GROUND CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT. NOTE: PART HISTORY SHOWS UPPER ANTI COLLISION LIGHT ASSEMBLY REPLACED APRIL 17/03 DURING 'C1-3 CHECK' AT 3RD PARTY VENDOR PER NON ROUTINE FORM.
